# SDR 05FDEA00087

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 48,225 hours, 14,663 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Retainer
- Part number: DC10487250
- Condition: Broken
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL350 WHEN WING ANTI-ICE WAS TURNED ON THE NR 1 PNEU PRESSURE WENT TO FULL SCALE AND BOTH WING ANTI-ICE DISAGREE LIGHTS CAME ON.  THE CONFIG WAS NR 1 AND NR 2 PNEU SUPPLIES OPEN 1-3 ISO VALVE OPEN, 1-2 CLOSED AND NR 1 PACK ON.  NR 3 PNEU SUPPLY WAS DEFERRED PRIOR TO FLT.  ACCOMP CHECK OF NR 1 PSC, NO FAULTS NOTED.  FOUND RT OUTBOARD FAULT INDICATOR LOGGED ON PNEU MANIFOLD FAULT INDICATOR.  CHECKED WING ANTI -ICE DUCTING AND FOUND RT NR 5 TO NR 6 RETAINER FOR INTERCONNECT JOINT DAMAGED AND INTERCONNECT JOINT NOT CONNECTED TO OUTBOARD ANTI-ICE DUCT.  REMOVED AND REPLACED RETAINER AND PERI SEALS FOR INTERCONNECT DUCT.  LEAK CHECK NORMAL.  RAN NR 1 AND NR 3 ENGS.  ALL READINGS NORMAL.
